Alert archive / New Mexico / High Wind Watches in 2011

High Wind Watch 29, NWS Midland/Odessa, TX

May 22, 2011Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind watch at May 22, 2011, 3:33 AM MDT for Eddy County, New Mexico. It took effect at May 24, 2011, 4:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 22, 2011, 3:33 AM MDT (09:33 UTC)
In effect from
May 24, 2011, 4:00 AM MDT
Expired
May 22, 2011, 2:30 PM MDT
In force
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5428 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS74 KMAF 220933
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
433 AM CDT SUN MAY 22 2011

...HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS MONDAY AND
TUESDAY...

.WINDS OVER THE GUADALUPE MOUNTAINS WILL INCREASE OUT OF THE
SOUTHWEST MONDAY IN ADVANCE OF AN APPROACHING UPPER LEVEL TROUGH.
SUSTAINED WINDS OVER 40 MPH WITH GUSTS OVER 60 MPH ARE POSSIBLE.
THESE HIGH WINDS MAY OCCUR AGAIN OVER THE MOUNTAINS TUESDAY AS
THE TROUGH SWINGS THROUGH.

NMZ027-TXZ258-222100-
/O.NEW.KMAF.HW.A.0029.110524T1000Z-110525T0200Z/
/O.CON.KMAF.HW.A.0028.110523T1500Z-110524T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
333 AM MDT SUN MAY 22 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...
...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY EVENING. 

* TIMING...MONDAY AND TUESDAY

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH...WITH GUSTS TO 65 MPH.

* IMPACTS...HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY MAINTAINING
  CONTROL. LOW FLYING AIRCRAFT MAY EXPERIENCE EXTREME MOUNTAIN
  WAVE TURBULENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
011 
WWUS74 KMAF 222030
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
330 PM CDT SUN MAY 22 2011

...HIGH WINDS WILL DEVELOP ACROSS THE GUADALUPE MOUNTAINS MONDAY
AND TUESDAY...

.STRONG WESTERLY MID LEVEL FLOW WILL SPREAD ACROSS THE GUADALUPE
MOUNTAINS MONDAY AND TUESDAY AHEAD OF A POTENT UPPER LEVEL TROUGH
THAT WILL BE LIFTING ACROSS THE GREAT BASIN AND NORTHERN ROCKY
MOUNTAINS. A PERIOD OF HIGH WINDS WILL LIKELY AFFECT THE GUADALUPE
MOUNTAINS BOTH MONDAY AND TUESDAY AS THE STRONGER MID LEVEL WINDS
ARE FORCED DOWNWARD ACROSS THE GUADALUPE MOUNTAINS.

NMZ027-TXZ258-231100-
/O.UPG.KMAF.HW.A.0028.110523T1500Z-110524T0300Z/
/O.NEW.KMAF.HW.W.0039.110523T1500Z-110524T0300Z/
/O.UPG.KMAF.HW.A.0029.110524T1000Z-110525T0200Z/
/O.NEW.KMAF.HW.W.0040.110524T1500Z-110525T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
230 PM MDT SUN MAY 22 2011

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...
...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY...
EFFECTIVE FROM 9 AM TO 9 PM MDT BOTH DAYS.

* TIMING...9 AM TO 9 PM MDT MONDAY AND TUESDAY. 

* WINDS...MONDAY...WEST TO SOUTHWEST 35 TO 45 MPH...WITH GUSTS TO
  65 MPH. TUESDAY...WEST TO SOUTHWEST 40 TO 50 MPH...WITH GUSTS TO
  70 MPH. 

* IMPACTS...HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY MAINTAINING
  CONTROL. LOW FLYING AIRCRAFT MAY EXPERIENCE EXTREME MOUNTAIN
  WAVE TURBULENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at May 22, 3:25 AM MDT, 8 minutes earlier.

Area forecast discussion, May 22, 3:25 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
425 AM CDT SUN MAY 22 2011

.DISCUSSION...
AS AN UPPER TROUGH APPROACHES TODAY THE CHANCE OF RAIN WILL
INCREASE.  COULD SEE STORMS DEVELOP LATER TODAY OR TONIGHT OVER
THE EAST.  RAIN CHANCES THE REST OF THE WEEK LOOK POOR.  AFTER THIS
DRY AND WINDY CONDITIONS WILL INCREASE... ESPECIALLY TUESDAY AS
THE BASE OF THE TROUGH SWINGS THROUGH.  ON WEDNESDAY THE UPPER RIDGE
BUILDS IN FROM THE WEST AND CONTINUES OVER THE AREA THE REST OF
THE WEEK.

WILL START TODAY WITH MOSTLY CLEAR SKIES WITH A FEW CIRRUS MOVING UP
FROM MEXICO.  TEMPS WILL WARM QUICKLY TODAY.  TEMPERATURES LOOK
UNSEASONABLY WARM THE NEXT SEVERAL DAYS... WITH MET GUIDANCE PUSHING
SEVERAL SITES OVER 100 TUESDAY AND WEDNESDAY.  HAVE BUMPED UP
TEMPS SLIGHTLY EACH DAY.  A COLD FRONT ON THURSDAY KNOCKS TEMPS
BACK DOWN TO NORMAL.  MODELS NOW SHOW THIS FRONT BRIEFLY RETREATING
EARLY FRIDAY BEFORE RETURNING LATER IN THE DAY... HAVE COOLED
TEMPS FRIDAY AND SATURDAY.

THE DRYLINE HAS BEEN MIXING EAST DURING THE DAY ALLOWING TEMPS TO
INCREASE RAPIDLY IN THE DRY AIR... BUT SOME NIGHTS RETURNING BACK
ACROSS THE PERMIAN BASIN AND KEEPING OVERNIGHT LOWS UP.  THIS CAN
RESULT IN A LARGE DIFFERENCE IN DAY TO DAY LOWS.   AS OF EARLY
MORNING THE DRYLINE COULD BE SEEN ON IR RAPIDLY RETURNING WEST ACROSS
THE LOWER TRANS PECOS AND PERMIAN BASIN.  WITH SOUTHWEST FLOW ALOFT
THE DRYLINE IS NOT EXPECTED TO PUSH COMPLETELY OUT OF THE AREA TODAY.
KEEPING THE MOISTURE IN THE EAST AND THE ARRIVAL OF A SHORTWAVE MAY
RESULT IN THE DEVELOPMENT OF STORMS THIS AFTERNOON AND EVENING ACROSS
THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS.  SPC SWODY1 HAS GENERAL
THUNDER AS FAR WEST AS ODESSA WITH SLIGHT CHANCE SEVERE JUST CLIPPING
MITCHELL COUNTY AND EXTENDING NORTHEAST FROM THERE.  WILL LEAVE LOW
CHANCE POPS IN THE EAST THIS AFTERNOON/TONIGHT ALONG WITH MENTION OF
SOME SEVERE.  WILL HIGHLIGHT SVR IN HWO.  MODEL QPF DEVELOPS MOST
PRECIP AFTER 00Z.  TODAY LOOKS TO BE THE BEST CHANCE OF RAIN FOR THE
COMING WEEK WITH NO OTHER MENTION OF PRECIP IN THE FORECAST.  ON
MONDAY A WEST WIND WILL QUICKLY SWEEP THIS MOISTURE EAST SETTING UP
FIRE WX CONCERNS LATER IN THE DAY AND CONTINUING TUESDAY.

WILL HAVE HIGH WIND CONCERNS AT GDP MONDAY AND AGAIN TUESDAY DUE TO
UPPER TROUGH.  WILL CONTINUE THE HIGH WIND WATCH FOR GUADALUPES MONDAY
AND ADD ANOTHER WATCH FOR TUESDAY.

&&

.FIRE WEATHER...
THE DRYLINE CONTINUES TO WORK ITS WAY ACROSS THE PERMIAN BASIN EARLY
THIS MORNING...AND IS CURRENTLY LOCATED FROM ALONG A LINE FROM NEAR
LAMESA...ODESSA...AND FORT STOCKTON. EXPECT GOOD TO EXCELLENT
RECOVERY TOMORROW MORNING EAST OF THE DRYLINE OVER A GOOD PORTION OF
THE PERMIAN BASIN...LOWER TRANS PECOS AND STOCKTON PLATEAU. SUSTAINED
WIND SPEEDS WILL REMAIN BELOW 20 MPH THIS AFTERNOON...AND THE
DRYLINE WILL ONLY PUSH SLIGHTLY BACK TO THE EAST AS SOUTHERLY SFC
FLOW REMAINS PRESENT FROM THE LOWER TRANS PECOS THROUGH THE SOUTHERN
PERMIAN BASIN. THEREFORE...FIRE WEATHER CONCERNS WILL REMAIN LOW
TODAY. THE EXCEPTION TO THE PREVIOUS WILL BE IN THE GUADALUPE
MOUNTAINS WHERE STRONGER WEST WINDS NEAR 20 TO 30 MPH AND SINGLE
DIGIT RH WILL RESIDE IN COMBINATION WITH HIGH TO EXTREME FIRE
DANGER. LATE TONIGHT...LOW LEVEL MOISTURE WILL CONTINUE TO SURGE
NORTH NORTHWESTWARD AS AN UPPER LEVEL SHORTWAVE TROUGH NEARS SE NM
AND WEST TEXAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING THE
OVERNIGHT HOURS ALONG AND JUST EAST OF THE DRYLINE OVER THE PERMIAN
BASIN...WESTERN LOW ROLLING PLAINS AND LOWER TRANS PECOS...BUT DRY
LIGHTNING IS NOT ANTICIPATED. AS THE PREVIOUSLY MENTIONED SHORTWAVE
TROUGH QUICKLY PASSES OVER THE AREA EARLY MONDAY...BREEZY WESTERLY
WINDS WILL DEVELOP ACROSS WEST TX AND SE NM.  THE DRYLINE WILL ALSO
EXIT THE REGION...AND LOW DEWPOINTS COMBINED WITH TEMPS APPROACHING
THE TRIPLE DIGITS FOR MANY LOCATIONS WILL ONCE AGAIN RESULT IN
SINGLE DIGIT RH. EXPECT WESTERLY 20 FT WIND SPEEDS NEAR 20 TO 25 MPH
FROM THE PERMIAN BASIN WESTWARD MONDAY AFTERNOON...WITH HIGH WINDS
PRESENT IN THE GUADALUPE MOUNTAINS.

AS THE UPPER LEVEL FLOW CONTINUES TO INCREASE AHEAD OF AN UPPER
LEVEL TROUGH TUESDAY...STRONG WESTERLY WINDS WILL DEVELOP ACROSS THE
ENTIRE AREA. UNSEASONABLY WARM AFTERNOON TEMPERATURES COMBINED WITH
VERY LOW DEWPOINTS WILL AGAIN SUPPORT RH VALUES IN THE LOW SINGLE
DIGITS TUESDAY AFTERNOON. DANGEROUS FIRE WEATHER CONDITIONS ARE
ANTICIPATED TUESDAY FOR MOST OF WEST TX AND ALL OF SE NM. THE
STRONGEST WINDS WILL LIKELY DEVELOP FROM THE MOUNTAINOUS TERRAIN OF
W TX/SE NM...EASTWARD THROUGH THE ADJACENT SE NM PLAINS AND
NORTHWEST PERMIAN BASIN. SUSTAINED WIND SPEEDS HERE MAY EXCEED 30
MPH TUESDAY AFTERNOON...WITH HIGH WINDS AGAIN EXPECTED TO IMPACT AT
LEAST THE GUADALUPE MOUNTAINS. FIRE WEATHER WATCHES REMAIN IN EFFECT
FOR MOST OF WEST TX AND ALL OF SE NM FOR MONDAY AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              97  64  98  62  /  20  20   0   0
CARLSBAD NM                97  58  94  60  /   0   0   0   0
DRYDEN TX                  99  67 104  68  /  20  20   0   0
FORT STOCKTON TX          101  64  98  67  /  10  10   0   0
GUADALUPE PASS TX          89  61  86  60  /   0   0   0   0
HOBBS NM                   96  57  95  57  /   0   0   0   0
MARFA TX                   89  47  88  47  /   0   0   0   0
MIDLAND INTL AIRPORT TX    97  63  98  62  /  10  20   0   0
ODESSA TX                  97  63  98  63  /  10  20   0   0
WINK TX                   101  60  98  62  /   0  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...CRANE...
     DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
     GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA
     PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...
     REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN
     HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
     SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

78/72
Hazardous weather outlook, May 22, 2:53 AM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CDT SUN MAY 22 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-230900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
353 AM CDT SUN MAY 22 2011 /253 AM MDT SUN MAY 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING ALONG AND EAST OF A LAMESA TO FORT STOCKTON LINE. SOME OF
THESE STORMS MAY BECOME SEVERE...MAINLY OVER THE WESTERN LOW
ROLLING PLAINS...EASTERN PERMIAN BASIN AND LOWER TRANS PECOS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...WITH
LOCALLY HEAVY RAINFALL ALSO POSSIBLE.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE GUADALUPE
MOUNTAINS AGAIN LATE THIS MORNING THROUGH THIS EVENING. A RED
FLAG WARNING REMAINS IS IN EFFECT FOR THE GUADALUPE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS WILL INCREASE ACROSS THE AREA MONDAY AS AN UPPER STORM SYSTEM
APPROACHES FROM THE WEST. WESTERLY WINDS OF 35 TO 45 MPH...WITH
GUSTS OVER 60 MPH...WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS. A
HIGH WIND WATCH REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS MONDAY.

HOT...DRY AND WINDY CONDITIONS WILL OCCUR OVER SOUTHEAST NEW MEXICO
AND MOST OF WEST TEXAS MONDAY AND TUESDAY.  A FIRE WEATHER WATCH IS
IN EFFECT FOR BOTH MONDAY AND TUESDAY...BUT THE MOST DANGEROUS
FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY WHEN WESTERLY WINDS
ARE ANTICIPATED TO BE THE STRONGEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING
GENERALLY ALONG AND EAST OF A LINE FROM LAMESA...TO BIG SPRING...TO
FORT STOCKTON AND SANDERSON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:21 PM MDTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more29 hr
May 22, 2:21 PM MDTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more55 hr
May 22, 2:30 PM MDTHigh Wind WarningMAF31 hr
May 22, 2:30 PM MDTHigh Wind WarningMAFLoving55 hr
May 22, 3:41 PM MDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton64 min
May 22, 4:08 PM MDTSevere Thunderstorm WarningMAFMitchell52 min
May 22, 4:34 PM MDTSevere Thunderstorm WarningMAFPecos41 min
May 22, 4:54 PM MDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton51 min

Nearby

High Wind Watches in New Mexico, 2011High Wind Watches in Texas, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.